# SDR AALA202303086022

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,211 hours, 14,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L CABIN DOOR GIRT BAR HOLDER CLIP LOOSE. ADJUSTED 1L CABIN DOOR GIRT BAR HOLDER CLIP.
